# SDR F3LA2014081401051

- Difficulty date: August 13, 2014
- Submitted: August 14, 2014
- Operation: Air carrier
- Aircraft: N931FR
- Make and model: Airbus A319-111
- Aircraft serial: 2253
- Aircraft time: 34,885 hours, 17,203 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Part serial: 114335
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY AFT LT FIN 13WL FAILED TEST ON OVERNIGHT MX CHECK.  R & R BATTERY 13WL IAW AMM33-51-39-000-005A & 33-51-39-400-005A.
